# SDR UPS97222135

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162251
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PAINT BLISTERING FROM NR 3 KREUGER FLAP.  SUSPECT CORROSION ON INVESTIGATION CORROSION FOUND TO BE OUTSIDE.  REPAIR LIMITS OF SRM 57-50-1.  NR 3 KREUGER FLAP REPLACED IAW MM 27-81-01.
